# SDR RAIA960158

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Aft Baggage
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STL - FLT NR 7440 - ON TAKEOFF 'SMOKE' ILLUMINATED ON CAP, TAKEOFF ABORTED.  MAINTENANCE REMOVED AND REPLACED AFT BAGGAGE COMPARTMENT SMOKE DETECTOR, OPERATIONAL CHECK GOOD.  (M)
